# SDR USAA2013040100030

- Difficulty date: February 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5713010920300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK ON ANGLE AT FR36 BETWEEN -Y1523 TO -Y1292.  REPAIRED ANGLE AT FR36 BETWEEN -Y1523 TO -Y1292 IAW EA 503903 PART (A).
